Accutane, with Black Box Warning for suicide, is still worth trying???

Zit Face

Accutane, with Black Box Warning for suicide, is still worth trying???

According to an article in the Daily Mail written by a doctor the drug given for acne “Acutance is still worth trying” … a deadly drug with a Black Box Warning for suicide!

My opinion? I am absolutely appalled that the Daily Mail would stoop so low as to print such rubbish! Talk about a drug infomercial! Anyone with a functioning brain who can read research knows full well how Accutane produces depression and suicide – it produces drastic drops in blood sugar long known to be involved not only in depression, but many psychiatric symptoms.

Accutane is an extremely dangerous drug known to produce suicide, birth defects and many other serious reactions and what is worse is there is absolutely no need for it. All anyone with acne needs to do is use simple natural products that are safe. One of the best would be ionic silver, one of the best antibiotics ever known to man. Why risk one’s life and health by using such a deadly and dangerous drug that carries a Black Box Warning for suicide?

Original article: http://www.dailymail.co.uk/health/article-2396167/Its-linked-suicide–acne-drug-Roaccutane-worth-trying.html

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & www.ssristories.drugawareness.org
Author: “Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

916 total views, 2 views today

prozac/fluoxetine

prozac/fluoxetine
paul pezzack
i started taking fluoxetine a generic form of prozac in january 2006 after being attacked and having my jaw broken.at first i felt ok,i was prescribed 40mg a day.i started to notice that when i went out drinking i could drink a lot more than usual.sometimes i would miss out a tablet or not take them for a bit.i thought it was smoking and or drinking.so i stopped them.i gave up everything but gradually got worse.i stopped taking the prozac in august 2007,i began to feel very dizzy,lethargic,anxious.i went to my doctor and he said i shouldnt have just stopped but it was ok because they have a long half life in the body and therefore taper out on their own.on 24th september 07 i woke with a terrible headache and the room wouldnt stop spinning.i had been getting muscle spasms and hot flushes for a while but just didnt know why.i went to my doctor.he said i had an ear infection and gave me antibiotics.i took it for 2 days and just couldnt believe how i was feeling my body was as heavy as a rock,my head everywhere ,i couldnt think straight at all.i decided it wasnt an ear infection and it must be the prozac and i would try and get off them.i stayed at my mums house and didnt take any for 12 weeks,i would have nightmares,shaking,hot flushes,muscle spasms,rigid muscle and stiffness.,headaches like you wouldnt believe ,a pain in my back like a hot poker had been pushed in there,shaking,shivering,visual impaiment,foggy,feelings of being outside myself or looking through a fisheye lens and incredible urges that i might hurt my mum or myself or anyone else,i cried all the time.it was the most horrific time ever in my life it was everyday allday ,24/7 of pain and anguish..eventually i gave in on december the 6th after reading on the internet that it could take 6 months to get off them.i have had side effects ever since,all the effects i had originally have continued,it has ruined my life and i feel trapped.no doctor ive spoken to believes me,i went the hospital on many ocassions and almost got laughed at because they couldnt find anything wrong.they all say you cant have problems with prozac.they just put it down to a mental health problem and treat you like an idiot.i have considered killing myself many times to get away from the pain.but something in me keeps fighting and i want to be free.i have cut down to one fifth of a tablet now and my side effects are much easier to cope with,but i really feel like i have had no help or advice at all.i have never had anyone advise on how to get off it.i have just taken the tablets apart and cut it down over the past 2 years.even my own family dont think im ill,if it wasnt for my one brother and my mum,who sadly died in november 2009 .i would be dead for definate.i would have been better off being a heroin addict and recieved help and advice.if anyone can give me advice i would be very grateful.im from wales in the uk and it seems totally ignorant to these terrible drugs.good luck to all of the people who try to stop taking them and please remember no matter how hard it gets dont ever give up and give in.together we can fight these evil drugs.

823 total views, 1 views today

Severe Reaction to Z-Pak

“I hope this story will help remind people of the serious nature of medication…”

 

In May of this year (1999), I went to a minor emergency clinic for a sore throat. The Nurse-Practitioner gave me a Rx for a Z-Pak which I filled at the nearest pharmacy. At the time I was taking 400mg of Lamictal per day. It may have been the combination, but the day after I took the first dose of the Z-Pak, I was taken to the hospital with a Stephen-Johnson’s reaction. I was having problems breathing and swallowing, so I could take nothing by mouth for the first two days (not even water). I was, also ordered to complete bed rest. I did manage to talk them into a potty chair so I didn’t have to use a bed pan, but complete bed rest is the pits.

I had severe burns, like chemical burns over much of my body. My face and neck were so bad I was hard to recognize. I looked like a photo negative almost.

The burns attacked the linings in my lungs which did not help my Asthma, but the breathing treatments helped. The insides of my mouth and throat were burned as well. I was in the hospital for 7 days, and lost 40 lbs. I was on IVs but could not eat for a while.

My eyes came out OK except I must take eyedrops for diminished tear production.

I have a residual light rash, and some discoloration in places. The dark spots will probably be permanent. But I am still alive.

I hope this story will help remind people of the serious nature of medication, even for common items like antibiotics. If you need more information, please contact me. Thank you.

Ron Cole
RSCole1@prodigy.net

Years 2000 and Prior

This is Survivor Story number 93.
Total number of stories in current database is 96

460 total views, no views today